| Model Number |
A4E01 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation and have confirmed the reported incident.The device was inspected and the balloon was confirmed to be ruptured.The product was in use at the time of the failure.Inspection of the device could not determine a precise root cause for the failure.There was no patient injury resulting from the event.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Please note that we have also submitted manufacturer incident report number 1220948-2022-00078 relating to one other syntel silicone over-the-wire embolectomy catheter malfunction that occurred during this event.
Event or Problem Description
The syntel silicone over-the-wire embolectomy catheter was used in a thrombus removal of the dialysis patient.After preparing the product, the artificial blood vessel was incised and the catheter tip was inserted into the vein.The balloon ruptured soon after it was inflated in the vein and thrombus removal was started.A second product from the same lot was prepared and used for this operation, but the balloon also ruptured.So, a third product was prepared and used.The operation was completed using it without any problems.The patient is fine.No health damage happened.This is report 2 of 2.